# SDR SWIA200414079

- Difficulty date: October 30, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,624 hours, 6,750 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Receptacle
- Condition: Corroded
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP ACTUATOR FLAP DRIVE RECEPTICAL CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  LEFT NR 4 FLAP ACTUATOR REPLACED IAW CRJ AMM 27-53-05-000-801/27-53-05-400-801.
